MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. D/B/A EV3 NEUROVASCULAR PIPELINE FLEX; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. D/B/A EV3 NEUROVASCULAR PIPELINE FLEX; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED-275-12
Medical Device Problem Codes Break (1069); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in the event has not been returned for evaluation.Correspondence has been sent to the customer for more information and return of the device, but no correspondence has been received regarding the event.Once the device has been received or the additional information is received, a supplemental report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that the second pipeline was having difficulty tracking around the patient¿s tortuous vessels and the physician felt it snap inside the marksman microcatheter.The device was removed from the patient.There were no patient symptoms or complications associated with this event.No patient injury was reported.Post procedural angiography showed the aneurysm occluded with stasis.The patient was undergoing embolization treatment for a large/giant wide neck aneurysm.The patient¿s vasculature was moderated in tortuosity.

Brand Name
PIPELINE FLEX
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. D/B/A EV3 NEUROVASCULAR
9775 toledo way
irvine CA 92618
MDR Report Key8106122
Report Number2029214-2018-00970
Device Sequence Number1900145
Product Code OUT
UDI-Device Identifier00847536014558
UDI-Public00847536014558
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100018.S011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2020
Device Model NumberPED-275-12
Device Lot NumberA462680
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2018
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1